# SDR DALA1124359871

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 313 L17L IS CRACKED.  REMOVED CRACKED LONGERON 17L FROM STA 229 EXISTING SPLICE TO STA 321 EXISTING SPLICE.  NEW LONGERON SECTION #S2777922-7-26500 PER DC9 SRM 51-30-5, 51-30-2 AND 53-02 FIG 18.  INSTALLED NEW SECTION PER DC-9 SRM 51-30-5, 51-30-2, 53-02 FIG 18.
